# SDR 96FDEA01357

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0562 AND 011, CORROSION (C53-224-08) ON 1176.9 REINFORCEMENT CHORD AT LBL 63  WL 208.1 OUT OF LIMITS PER FEDEX SRM 53-10-01.
